# SDR HEEA083534

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 11,739 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 1846
- Condition: Weak
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCIEVER WEAK TO RECEIVE. REMOVED CORROSION FROM CHASSIS.  FOUND RECEIVER WEAK AND HAD HIGH PITCH NOISE.  REPLACED C368 CAPACITOR.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
